# SDR DXTA2009081703761

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 8,500 hours, 5,142 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

REDUCED PWR FOR DESCENT WHEN L PAC WENT TO HIGH.  GOT A SMOKEY ODOR IN COCKPIT.  SAW L PAC TEMP INCREASE.  TURNED L PAC OFF AND ODOR DISSAPATED. NO ODOR IN REAR OF CABIN.  INSTALLED OVERHAULED LT ACM AND REPLACED LT COALESCER SOCK. OPS CHECKED AND LEAK CHECKED IAW MM REF 21-51-00.  NO DEFECTS NOTED.
